# SDR HEEA077733

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Aircraft time: 2,878 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350300101
- Part serial: 0188
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BAG IS LEAKING.
